Loading...
Loading...

Go to the content (press return)

Advances in mathematics

Total activity: 2
ISSN
0001-8708 Open in new window
Publisher
Elsevier

Scientific and technological production

1 to 2 of 2 results
 
  • Growth of Sobolev norms for the analytic NLS on T-2  Open access

     Guardia, M.; Sandhaus, E.; Procesi, M.
    Advances in mathematics
    Vol. 301, p. 615-692
    DOI: 10.1016/j.aim.2016.06.018
    Date of publication: 2016-10-01
    Journal article
    Loading...
    Access to the full text
  • Uniform non-amenability

     Burillo, J.; Ventura, E.
    Advances in mathematics
    Vol. 197, num. 2, p. 499-522
    Date of publication: 2005-10
    Journal article
    Loading...